Alert archive / Alabama / Flash Flood Warnings in 2006
Flash Flood Warning 9, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Nov 15, 2006, 10:48 AM CST for Baldwin County, Escambia County, Monroe County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2006, 10:48 AM CST (16:48 UTC)
- Expired
- Nov 15, 2006, 1:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Baldwin County, AL, Escambia County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 92 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMOB 151650
FFWMOB
ALC003-053-099-151945-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1048 AM CST WED NOV 15 2006
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA
MONROE COUNTY IN SOUTH CENTRAL ALABAMA
NORTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA
* UNTIL 145 PM CST
* AT 1045 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORMS THAT HAVE BEEN MOVING ACROSS EXTREME SOUTHWEST
ALABAMA HAVE BEEN PRODUCING VERY HEAVY RAINFALL...ESPECIALLY ACROSS
WESTERN ESCAMBIA...NORTHERN BALDWIN AND MONROE COUNTIES WHERE
RAINFALL AMOUNTS IN THE LAST THREE HOURS HAVE TOTALED THREE TO FOUR
INCHES. IN MONROEVILLE...FLOODING HAS BEEN REPORTED OF HOMES IN
LOW LYING AREAS AND ALSO A HALF FOOT OF WATER HAS BEEN REPORTED
OVER HIGHWAY 29 IN MONROEVILLE. OTHER AREAS IN THE WARNED AREA
WILL LIKELY EXPERIENCE SIMILAR FLASH FLOODING PROBLEMS. AS
ADDITIONAL SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE OVER THE
REGION...THE FLASH FLOOD WATERS WILL BE SLOW TO RECEDE AND WILL
CONTINUE TO POSE A DANGER TO LIFE...PROPERTY AND MOTORISTS
THROUGH THE EARLY AFTERNOON HOURS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS...STREETS AND UNDERPASSES...AS WELL AS
OTHER POUR DRAINAGE AND LOW LYING AREAS. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLOODING.
RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. REMEMBER...IT ONLY
TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3119 8792 3084 8793 3101 8764 3177 8701
3182 8744 3146 8757
$$1 follow-up statement
000
WGUS74 KMOB 151947
FFSMOB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
145 PM CST WED NOV 15 2006
ALC003-053-099-151953-
ESCAMBIA AL-MONROE AL-BALDWIN AL-
145 PM CST WED NOV 15 2006
...THE FLASH FLOOD WARNING FOR NORTHERN BALDWIN...MONROE AND WESTERN
ESCAMBIA COUNTIES ALABAMA HAS BEEN ALLOWED TO EXPIRE AT 145 PM CST...
AT 145 PM...THE THREAT OF FLASH FLOODING HAS ENDED FOR NORTHERN
BALDWIN...WESTERN ESCAMBIA AND MONROE COUNTIES ALABAMA AS THE
THUNDERSTORMS WITH THE HEAVY RAINS HAVE MOVED WELL EAST OF THE AREA.
THE FLOODING OF HOMES IN LOW LYING AREAS THAT HAS BEEN REPORTED IN
MONROEVILLE HAS SUBSIDED. SOME NUSIANCE FLOODING OF POOR DRAINING
AREAS AND ROADWAYS MAY LINGER FOR ANOTHER HOUR OR TWO BUT NOT POSE
ANY SIGNIFICANT HAZARDS.
LAT...LON 3119 8792 3084 8793 3101 8764 3177 8701
3182 8744 3146 8757
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 10:31 AM CST, 17 minutes earlier.
Area forecast discussion, Nov 15, 10:31 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1031 AM CST WED NOV 15 2006
.UPDATE...WE NOW HAVE TORNADO WATCH BOX 858 IN EFFECT THROUGH 03Z -
9 PM LOCAL. THIS WATCH REPLACES 853 AND 854.
DEEP UPPER LEVEL TROF INTO TEXAS THIS MORNING HAS PRODUCED A
DIVERGENT ORIENTATION IN THE HEIGHT FIELD ALOFT OVER THE AREA.
WITHIN THIS ZONE...FORECAST AREA IS UNDER THE INFLUENCE OF THE FAVORED
RIGHT REAR QUADRANT OF A 100-120 KNOT UPPER LEVEL JET STREAK. THIS
SUPPORTS DEEP LIFT IN THE WARM SECTOR AHEAD OF A SHARP COLD FRONT
MOVING EASTWARD THROUGH LOUISIANA. LATEST VERTICAL WIND PROFILES FROM
AREA SOUNDINGS SHOW VEERING WINDS IN THE LOW LEVELS WITH A 50 KNOT
LOW LEVEL SOUTHWESTERLY JET ACTING TO INCREASE STORM RELATIVE
HELICITIES TO VALUES THAT SUPPORT DEEP AND PERSISTENT ROTATING STORM
UPDRAFTS. THUS...TORNADOES ARE POSSIBLE IN THIS TYPE OF ENVIRONMENT
THROUGH THE DAY. ANOTHER THREAT WILL BE TORRENTIAL RAINFALL THAT CAN
EASILY CAUSE PROBLEMS IN POOR DRAINAGE AND LOWER LYING AREAS SUCH AS
UNDERPASSES.
WE CONTINUE THE WIND ADVISORIES...COASTAL FLOOD WARNINGS AND MARINE
HEADLINES. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...COASTAL FLOOD WARNING UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND
UPPER MOBILE.
WIND ADVISORY UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...WIND ADVISORY UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
COASTAL FLOOD WARNING UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
SANTA ROSA.
MS...WIND ADVISORY UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM THURSDAY FOR THE FOLLOWING
ZONES: AND MOBILE BAY.
GALE WARNING UNTIL 2 AM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM.
SMALL CRAFT ADVISORY FROM 2 AM THURSDAY TO 11 AM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA
FL TO PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 15, 6:00 AM CST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST WED NOV 15 2006 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 152000- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 600 AM CST WED NOV 15 2006 ...INCREASED TORNADO RISK FOR SOUTHEAST MISSISSIPPI...SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI... SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. A STRONG LOW PRESSURE SYSTEM PASSING TO THE NORTH ACROSS TENNESSEE TODAY WILL BRING A COLD FRONT ACROSS THE GULF COAST REGION THROUGH TONIGHT. NUMEROUS STRONG THUNDERSTORMS WILL AFFECT THE REGION TODAY...AND SCATTERED SEVERE STORMS WILL BRING A SIGNIFICANTLY INCREASED RISK FOR TORNADOES...DAMAGING WINDS...AND LARGE HAIL. THE SEVERE WEATHER THREAT WILL DIMINISH THIS EVENING AS THE COLD FRONT SWEEPS TO THE EAST. STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WILL RESULT IN SOME MINOR COASTAL FLOODING ALONG THE BAYS AND COASTLINE...AND WINDS WILL INCREASE TO AROUND 35 KNOTS OVER THE OFFSHORE GULF WATERS RESULTING IN GALE FORCE CONDITIONS THROUGH THIS EVENING AND A SIGNIFICANT HAZARD FOR MARINE INTERSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS IS IN PROGRESS AND IS EXPECTED TO CONTINUE THROUGH LATE AFTERNOON.
In the hours before
Special weather statement, Nov 15, 7:35 AM CST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 735 AM CST WED NOV 15 2006 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 151500- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 735 AM CST WED NOV 15 2006 ...ANOTHER ROUND OF THUNDERSTORMS WITH HIGH WINDS WILL BE MOVING THROUGH THE AREA LATER TODAY... THE FIRST AREA OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTHWEST ALABAMA FROM WEST TO EAST DURING THE MORNING. ISOLATED TORNADOES ALONG WITH HIGH THUNDERSTORM WINDS WILL BE POSSIBLE IN THIS AREA. HEAVY RAINS WILL CAUSE TEMPORARY FLOODING ESPECIALLY ALONG THE COAST AS THESE STORMS WERE MOVING ACROSS THE SAME AREA. THIS AREA OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST THROUGH THE MORNING. THIS WILL NOT BE THE ONLY ROUND OF THUNDERSTORMS. A SECOND BATCH WILL MOVE THROUGH THE AREA (AGAIN MOVING FROM WEST TO EAST) MIDDAY THROUGH THE AFTERNOON. THIS LINE OF THUNDERSTORMS WILL BE MOVING THROUGH A LARGE PART OF THE AREA WHEN SCHOOLS ARE SCHEDULED TO BE DISMISSED. SCHOOL SUPERINTENDENTS SHOULD BE AWARE OF THIS AND MAY NEED TO ADJUST THE TIMES OF SCHOOL DISMISSAL BASED ON THE LOCATION OF THE LINE OF STORMS. THIS LINE OF STORMS WILL IMPACT THE WHOLE AREA. MOST OF THE AREA WILL SEE HIGH WINDS (50-70 MPH) FROM THIS LINE. ESTIMATED TIMES OF ARRIVAL OF THIS LINE OF STORMS WILL BE...SOUTHEAST MISSISSIPPI BETWEEN 1130 AM AND 1230 PM. MOST OF SOUTHWEST ALABAMA BETWEEN 1230 AND 230 PM. EAST OF I-65 AND INTO SANTA ROSA COUNTY BETWEEN 230 AND 330 PM AND THE FAR EASTERN PART OF THE AREA BETWEEN 330 AND 430 PM. PLEASE STAY ABREAST OF THE WARNINGS AND WATCHES THAT ARE BEING ISSUED FROM THE MOBILE WEATHER OFFICE.
Special weather statement, Nov 15, 8:20 AM CST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 820 AM CST WED NOV 15 2006 ALZ061-063-151445- LOWER MOBILE-UPPER MOBILE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 820 AM CST WED NOV 15 2006 ...STRONG THUNDERSTORMS CONTINUE OVER MOBILE COUNTY... AT 817 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR HUTCHENS ELEMENTARY SCHOOL...AND MOVING NORTHEAST AT 50 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SPRING HILL COLLEGE...AIRPORT AND UNIVERSITY...CRICHTON...I65 AND MOFFETT ROAD...I65 AND I165 AND CHICKASAW THROUGH 845 AM CST. THE PRIMARY THREATS FROM THIS STORM WILL BE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Nov 15, 8:35 AM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 835 AM CST WED NOV 15 2006 ALZ057-151500- BUTLER- 835 AM CST WED NOV 15 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER NORTHWEST BUTLER COUNTY... AT 832 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES NORTH OF BUTLER SPRINGS...AND MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...I65 AND AL HWY 185 THROUGH 900 AM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Local storm report, Nov 15, 8:39 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
839 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND DMG NEEDHAM 31.99N 88.34W
11/15/2006 CHOCTAW AL EMERGENCY MNGR
POWER LINES DOWN.
&&
JGGSpecial weather statement, Nov 15, 9:29 AM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 929 AM CST WED NOV 15 2006 ALZ055>057-059-151615- ESCAMBIA-CONECUH-MONROE-BUTLER- 929 AM CST WED NOV 15 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA...CONECUH... MONROE AND BUTLER COUNTIES... AT 929 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES SOUTH OF BURNT CORN...AND MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... PINE ORCHARD...CHINA...MIDWAY...MIXONVILLE...DEANS AND AL 47 AND CR 29 ROADS THROUGH 1015 AM CST. NATIONAL WEATHER SERVICE DOPPLER RADAR ALSO INDICATED A THUNDERSTORM NEAR JEDDO...AND MOVING NORTHEAST AT 50 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... GOODWAY...MEGARGEL...REPTON...EXCEL...DREWRY...NICHBURG AND BERMUDA THROUGH 1000 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Local storm report, Nov 15, 9:45 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
945 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG PERDIDO 31.01N 87.63W
11/15/2006 BALDWIN AL EMERGENCY MNGR
TREES AND POWERLINES DOWN AROUND PERDIDO.
&&
JGGThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 8:58 PM CST | Coastal Flood Warning | MOB | 24 hr | |
| Nov 15, 2:42 AM CST | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 10 hr |
| Nov 15, 4:40 AM CST | Tornado Warning | MOB | Choctaw | 50 min |
| Nov 15, 5:21 AM CST | Tornado Warning | MOB | Washington | 54 min |
| Nov 15, 5:31 AM CST | Tornado Warning | MOB | Mobile | 59 min |
| Nov 15, 5:54 AM CST | Tornado Warning | MOB | Clarke | 36 min |
| Nov 15, 6:44 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe | 61 min |
| Nov 15, 7:12 AM CST | Tornado Warning | MOB | Mobile | 63 min |
| Nov 15, 7:46 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 29 min |
| Nov 15, 8:38 AM CST | Tornado Warning | MOB | Baldwin | 52 min |
| Nov 15, 9:57 AM CST | Flash Flood Warning | MOB | Mobile | 3 hr |
| Nov 15, 10:18 AM CST | Tornado Warning | MOB | Baldwin | 27 min |
| Nov 15, 10:49 AM CST | Tornado Warning | MOB | Baldwin | 26 min |
| Nov 15, 11:53 AM CST | Tornado Warning | MOB | Covington, Crenshaw | 37 min |
| Nov 15, 11:58 AM CST | Tornado Warning | MOB | Conecuh, Covington, Escambia | 32 min |
Nearby
Flash Flood Warnings in Alabama, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.